Library Header Image
LSE Research Online LSE Library Services

On Riccati equations in Banach algebras

Curtain, Ruth F. and Sasane, Amol J. (2011) On Riccati equations in Banach algebras. SIAM Journal on Control and Optimization, 49 (2). pp. 464-475. ISSN 0363-0129

Full text not available from this repository.

Identification Number: 10.1137/100806011


Let $R$ be a commutative complex Banach algebra with the involution $\cdot^{\star}$ and suppose that $A\in R^{n\times n}$, $B\in R^{n\times m}$, $C\in R^{p\times n}$. The question of when the Riccati equation $PBB^{\star}P-PA-A^{\star}P-C^{\star}C=0$ has a solution $P\in R^{n\times n}$ is investigated. A counterexample to a previous result in the literature on this subject is given, followed by sufficient conditions on the data guaranteeing the existence of such a $P$. Finally, applications to spatially distributed systems are discussed.

Item Type: Article
Official URL:
Additional Information: © 2011 Society for Industrial and Applied Mathematics
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 28 Jul 2011 09:41
Last Modified: 05 Jan 2024 21:33

Actions (login required)

View Item View Item